MAUDE Adverse Event Report: Stryker GmbH AxSOS 3 Proximal Lateral Humerus Plate For Right Humerus 4 Hole / L99mm; Plate, Fixation, Bone

Stryker GmbH AxSOS 3 Proximal Lateral Humerus Plate For Right Humerus 4 Hole / L99mm; Plate, Fixation, Bone
Catalog Number 627234S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6), the surgery for a proximal humeral fracture was performed using an axsos ph plate; however, one cortical screw and one locking screw in the distal region have become loose and are due to be removed on (b)(6).X-rays also suggest that the locking screw in the proximal region is becoming loose.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.

Brand Name
AxSOS 3 Proximal Lateral Humerus Plate For Right Humerus 4 Hole / L99mm
Common Device Name
Plate, Fixation, Bone
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50085785
Report Number0008031020-2026-00924
Device Sequence Number18642486
Product Code HRS
UDI-Device Identifier07613327091281
UDI-Public07613327091281
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222381
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number627234S
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown